English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Comment on 'Integrable Kondo impurity in one-dimensional q- deformed t-J models'

Schlottmann, P., & Zvyagin, A. A. (2002). Comment on 'Integrable Kondo impurity in one-dimensional q- deformed t-J models'. Journal of Physics A-Mathematical and General, 35(29), 6191-6196. doi:10.1088/0305-4470/35/29/402.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-3123-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0018-0444-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schlottmann, P., Author
Zvyagin, A. A.1, Author              
Affiliations:
1Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863404              

Content

show
hide
Free keywords: -
 Abstract: The relation between integrable magnetic impurities located at the boundary and embedded into a one-dimensional correlated electron chain is discussed. Misleading statements by Ge et al are corrected and placed into proper context.

Details

show
hide
Language(s): eng - English
 Dates: 2002-07-26
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 18206
ISI: 000177512500022
DOI: 10.1088/0305-4470/35/29/402
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A-Mathematical and General
  Alternative Title : J. Phys. A-Math. Gen.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 35 (29) Sequence Number: - Start / End Page: 6191 - 6196 Identifier: ISSN: 0305-4470